# SDR DALA2020031701903

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 123,372 hours, 22,298 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Condition: Defective
- Location: Vsi
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PARKING W/ PARKING BRAKE SET, CAPT. VSI FLICKERED AND WENT HAZY. NO EICAS, FAULT, OR CB'S NOTED. PERFORMED VISUAL INSPECT OF GALLY, COCKPIT AND CABIN LIGHTING. ALSOCHECKED RECIRCULATION FAN OPN. FOUND CAPT'S VSI INDICATOR WITH BURNT ELECT ODOR & LOOSE PARTS INSIDE. REPLACED VSI INDICATOR.
